Posted by tabitha on July 14, 2002, at 2:34:52
In reply to Re: lemme see, um.... fresh batteries?, posted by rjk on July 13, 2002, at 8:49:34
Are you kidding? I thought prozac was the one that causes the most sexual dysfunction. Sure did for me. Also totally erased interest, which was kind of interesting in itself. You know how you run across a really attractive person, and can't help reacting? On prozac, that effect totally went away. That attractive flesh might has well have been a houseplant, or oatmeal, or whatever is the least sexy substance you can imagine.
Just to actually answer the topic, my experience is...
Prozac -- totally erased sex drive, diminshed function.
Serzone -- same effect but not quite as severe (also doesn't work as well)
Effexor, Celexa, --same story, not quite as bad as prozac.
Wellbutrin, Remeron -- couldn't tolerate the other side effects long enough to find out.
All I'm seeing is a choice between a stable mood and life as a sexual being, and I don't like it one bit!